×

Found 102 Documents (Results 1–100)

Multidimensional indicators of inequality and poverty. (English) Zbl 1443.91150

Chakravarty, Satya R. (ed.), Poverty, social exclusion and stochastic dominance. Collected essays dedicated to the memory of Tony Atkinson. Singapore: Springer. Themes Econom., 223-259 (2019).
MSC:  91B15 91B82 91C15
PDFBibTeX XMLCite
Full Text: DOI

An axiomatic approach to multidimensional poverty measurement via fuzzy sets. (English) Zbl 1443.91147

Chakravarty, Satya R. (ed.), Poverty, social exclusion and stochastic dominance. Collected essays dedicated to the memory of Tony Atkinson. Singapore: Springer. Themes Econom., 123-141 (2019).
PDFBibTeX XMLCite
Full Text: DOI

The average dimension of a multidimensional function for quasi-Monte Carlo estimates of an integral. (Russian. English summary) Zbl 07811590

Zh. Vychisl. Mat. Mat. Fiz. 46, No. 12, 2159-2165 (2006); translation in Comput. Math. Math. Phys. 46, No. 12, 2061-2067 (2006).
MSC:  65C05
PDFBibTeX XMLCite
Full Text: DOI MNR

On the positive reachability of 2D positive systems. (English) Zbl 1134.93310

Benvenuti, Luca (ed.) et al., Positive systems. Proceedings of the first multidisciplinary international symposium on positive systems: Theory and applications (POSTA 2003), Rome, Italy, August 28–30, 2003. Berlin: Springer (ISBN 3-540-40342-6/pbk). Lecture Notes in Control and Information Sciences 294, 297-304 (2003).
MSC:  93B03 93C35 05C90
PDFBibTeX XMLCite

A family of multidimensional poverty measures. (English) Zbl 0964.91038

Slottje, Daniel J. (ed.), Advances in econometrics, income distribution and scientific methodology. Essays in honor of Camilo Dagum. Heidelberg: Physica-Verlag. 231-244 (1999).
MSC:  91B82
PDFBibTeX XMLCite

The weak law of large numbers for multiple sums of independent identically distributed random variables. (English) Zbl 0817.60054

Shiryaev, A. N. (ed.) et al., Probability theory and mathematical statistics. Proceedings of the 6th USSR-Japan symposium, Kiev, USSR, 5-10 August, 1991. Singapore: World Scientific. 158-168 (1992).
MSC:  60G60 60F05
PDFBibTeX XMLCite

Convergence of series of probabilities of large deviations for sums of random variables with multidimensional indices. (English. Russian original) Zbl 0667.60035

J. Sov. Math. 38, No. 5, 2230-2239 (1987); translation from Probability distributions and mathematical statistics, Collect. Artic., Tashkent 1986, 114-131 (1986).
MSC:  60F10 60G60
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Software